Search More Than 6,000,000 Posts
Results 1 to 3 of 3
  1. #1
    xxterxx is offline Associate Member
    Join Date
    May 2005

    numb after injection....

    hm.. i did my 3cc injection of deca on my right butt today.... no pain or feeling whatsoever after the injection.. then i did 1cc of test e on my left butt....then.. few hours after the injection.. my left butt feel abit of pain and numb.. is this ok? why i didnt feel this on my deca and only in my test?

  2. #2
    stocky121's Avatar
    stocky121 is offline VET~ Recognized Staff Winner - $100
    Join Date
    Sep 2004
    england/north east
    it happen's bro

  3. #3
    yerg is offline Associate Member
    Join Date
    Apr 2005
    I just did an inject in my shoulder a few days ago. I had a numbness here and there, it went away..

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts